# SDR 2001UALA00564

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 RBL 13 CABIN FLOOR BEAM HAS INCORRECT REPAIR.  REMOVED INCORRECT REPAIR.  INSTALLED ANGLE DOUBLER WITH STRAP REPAIR.  MAJOR REPAIR ACCOMPLISHED.
